MAUDE Adverse Event Report: Datascope Corp. TRANS-RAY PLUS 7.5Fr 40cc IAB WITH ACCESSORIES; System, Balloon, Intra-Aortic And Control

Datascope Corp. TRANS-RAY PLUS 7.5Fr 40cc IAB WITH ACCESSORIES; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0608
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on 31 august at 14:00, a transray plus 40cc intra-aortic balloon (iab) catheter was inserted and intra-aortic balloon pump (iabp) support was initiated.The catheter was inserted via the right femoral artery.On 1 september at 9:30 am, an ¿iab circuit leak¿ alarm occurred.After removing the extension tube, a syringe was attached to the extracorporeal tubing and negative pressure was applied.Blood backflow was observed, and the event was therefore determined to be a balloon rupture.No blood backflow into the cardiosave iabp console was observed.The catheter was immediately removed.As the patient's hemodynamics remained stable, iabp therapy was discontinued at that point.No harm to the patient was reported.It was reported that the ¿gas loss in iab circuit¿ alarm was also displayed on the cardiosave iabp.
 
Additional Manufacturer Narrative
E.Initial reporter (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
TRANS-RAY PLUS 7.5Fr 40cc IAB WITH ACCESSORIES
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50865620
Report Number2248146-2026-0001561
Device Sequence Number21177070
Product Code DSP
UDI-Device Identifier10607567111728
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0608
Device Catalogue Number0684-00-0608
Device Lot Number3000378298
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Cardiosave IABP OT#(b)(4)
Patient Age81 YR
Patient SexMale
Patient Weight182 LB